My boyfriend and i have had sex a few times before and everything was normal, no bleeding occured and all was good. About a week ago we had sex and i bled all over the sheets and it was very embarassing and then happened again a few days later, i was not on my period, nor was there any pain involved. I am on the pill (jasmin) but have skipped quite a few randomly, not in a row or anything but over some time now and would like to know if missing pills can be linked to me bleeding heavily all over the sheets during intercourse. I dont understand how this could have happened randomly one night and am scared to have sex again incase it happens again.
Like Kitkat said, it could be that it is from missing pills.
Coming from personal experience, I would go and see a doctor and get checked out as it very well could be an STI. But even if it isn't you should still be getting checked out and finding out why you are bleeding so much. Do you only bleed during sex or is it other times as well?
Read the fine print about Yasmin: Seek medical attention right away if any of these SEVERE side effects occur when using Yasmin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); breast lump or discharge; calf or leg pain, swelling, or tenderness; change in the amount of urine produced; chest pain or heaviness; confusion; coughing of blood; fainting; irregular heartbeat; left-sided jaw, neck, shoulder, or arm pain; mental or mood changes (eg, depression); migraines; missed menstrual period; numbness of an arm or leg; one-sided weakness; persistent, severe, or recurring headache or dizziness; persistent vaginal spotting; severe or persistent trouble sleeping; severe stomach pain or tenderness; shortness of breath; slurred speech; sudden severe vomiting; swelling of the fingers, hands, legs, or ankles; symptoms of liver problems (eg, yellowing of the skin or eyes, fever, dark urine, pale stools, loss of appetite); unusual or severe vaginal bleeding; unusual tiredness or weakness; vaginal irritation or discharge; vision changes (eg, sudden vision loss, double vision).
1- Call your physician 2- Expect a lecture about being responsible when taking birth control 3- Keep the appointment if the doctor wants to see you 4- Set that iPhone to remind you to take the Yasmin every day ... and do not skip the regimen.
Remember Yasmin does NOT protect you from HIV or other venereal diseases ... if you or your boyfriend have had sexual intercourse ... including non-vaginal sexual contact ... you both need to be tested for HIV and other Venereal Diseases ... and then you must make a covenant agreement not to have sexual intimacy with any other person while you're having sexual relations with each other.
And if you're gonna do that, consider marital counseling and making the arrangement permanent.
I'm 67 years old and my advice.... never have any form of sexual contact with someone you're not willing to marry. And if you're willing ... marry.
I totally agree with AuntiCoosa~I would see your gyn, be honest with what has gone on, and, I may be old fashioned, but, really, if you are not willing to marry, then try to say celebate, it is the best way.
While I do agree with the other lovely ladies here, being celebate is the best way to prevent pregnancy, etc... However in todays society it is not uncommon to be in a relationship without sex, or having FWB's etc. Be responsible, get tested, make sure you are taking your birth control properly, and do not just rely on birth control alone, also use condoms. Especially with how forgetful you are with the pill. If taking a pill is too difficult for you to remember to take, talk to your doctor about other options if they are good for you(the patch, ring, etc).
How long have you been on Yasmin? I've been on it for some time now and even with missing pills, Ive never had that much bleeding, and certainly not from sex.
And again, from personal experience, sweetheart get yourself into a clinic and get tested. Bleeding just during intercourse can be an STI, and in woman most STI's go without symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.